MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Catalog Number 9600-9244-60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 03/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.Sprint was placed in a open wound following a surgical procedure.The patient reported fever and lower leg swelling approximately one month after implant.The patient had an infection that required a surgical debridement and lead remnant removal.Patient was admitted to the hospital and prescribed antibiotics.Blood cultures were performed however, results were not available at the time of this investigation.The physician suspected the infection might be from the surgical site and the patient had reported part of their wound was slow healing.Note that the sprint clinician instructions for use states "use caution when delivering stimulation near an unhealed surgical incision.Doing so could cause a surgical incision to re-open or fail to heal properly".Based on available information at time of review, reviewer is unable to determine whether the wound infection was caused by the surgical procedure or sprint procedure.Patient reported they have been discharged from the hospital, healing, remain on antibiotics and seeing an infectious disease physician.
 
Event or Problem Description
Patient had an infection that required a surgical debridement, lead remnant removal, antibiotics, and hospital admission.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
MDR Report Key21763454
Report Number3011035812-2025-00005
Device Sequence Number8758950
Product Code NHI
UDI-Device Identifier00854001007588
UDI-Public(01)00854001007588(17)251121(10)76914219
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Catalogue Number9600-9244-60
Device Lot Number76914219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age34 YR
Patient SexMale